# SDR SWAA2017090616195

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 60,153 hours, 35,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR OUT OF ADJUST.  ADJUSTED THE GIRT BAR IAW MMM.
